It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi everyone,
I've been prescribed ativan for panic attacks in August of this year.
I never took more than 0.5 mg a day (with one exception - once I took a 1 mg pill instead of my regular 0.5). Also, I have not taken it every day, but more on an "as needed basis" - sometimes I have taken it for 7 days in a row, some other times I only took 1-2 pills a week.
I would like to know how to safely withdraw from it as I have already started having withdrawal symptoms - increasing number of panic attacks (I've had one every day since Saturday), chest pains, muscle pains, horrible nightmares, rapid pulse, shortness of breath, shaking, trembling, hot flashes, extreme fatigue (going up and down the stairs from my bedroom to the kitchen feels like running a marathon).
What makes me sure that it's withdrawal? Well, I have all these symptoms (or some of them) I take an ativan and half an hour later the symptoms are gone, but afterwards I feel so weak, lightheaded, and tired plus, I can't really think of anything, focus on anything, or do anything. I just lay in bed with little or no power left.
In a nutshell - I have read about people experiencing withdrawal symptoms even after using ativan short term, and I strongly believe I am one of them. My doctor is not at all supportive of this (I asked her opinion and she said I am not experiencing withdrawal and pretty much did not want to help me with any tapering plan, or with replacing the ativan with valium - which I believe to be the "proper" way to withdraw).
I read dr Ashton's manual, but I couldn't find a plan that would be suited for my situation - 4 months of using 0.5 mg doses of ativan on and off.
Does anyone know of a safe, easy way of withdrawing? I read that niacinamide (vit B3) might help, any insight on that? Also, I take L-theanine which is supposed to relax the nervous system, and I've recently started taking GABA supplements - also supposed to help relax the nervous system and help with panic/anxiety attacks.
Thank you.
Alex





All times are GMT -7. The time now is 06:46 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!